# SDR QXEA2017030800109

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,927 hours, 39,765 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 85537093001QX
- Part serial: 0045
- Condition: Malfunctioned
- Location: De Ice System
- Part time: 33,904 hours, 35,533 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE PRESSURE CAUTION LIGHT SEGMENT ON RT OUTBOARD TAIL DID NOT ILLUMINATE 21 PSI, 70% TORQUE, BOOT AIR NORM.  REMOVED AND REPLACED VERTICAL LEADING EDGE IAW AMM 55-33-00-000-801, 55-33-00-400-801-1-3, 4 C, J, 5-A-E OPS CHECKS GOOD. CAUTION LIGHT EXTINGUISHED.
